Post treatment

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: barjammar, Toni

Post Reply
lakhani
Posts: 9
Joined: Fri Aug 23, 2019 4:22 pm

Post treatment

Post by lakhani »

I have been told by my doc to go for breath test after 8 weeks of finishing abx, I have still a month to go...I am still on ppi.....no symptoms but sometimes I have weird taste with slight burning in throat.....any comments???

Helico_expert
Site Admin
Posts: 3566
Joined: Wed Mar 02, 2011 7:20 am

Re: Post treatment

Post by Helico_expert »

you can gradually stop PPI and see if it's ok. Take as much as you need to stop the PPI. if the burping or reflux got worse, then continue PPI.

you need to stop PPI for at least 2 weeks before breath test.

alternatively, you can switch from PPI to ranitidine. Ranitidine will not interfere with breath test. So you can take Ranitidine until the night before breath test.

in regards to your symptoms, it sounds like you have very mild symptom. Do you feel better than before? or no change?

lakhani
Posts: 9
Joined: Fri Aug 23, 2019 4:22 pm

Re: Post treatment

Post by lakhani »

Thanks for the reply. When I started to have symptoms, it was quite annoying....but only burning in chest....but after I finished abx, I started to have hunger pangs and this weird taste in the mouth, although burning is very mild as compared to what I used to have....I am taking kefir and sauerkraut regularly.....

Helico_expert
Site Admin
Posts: 3566
Joined: Wed Mar 02, 2011 7:20 am

Re: Post treatment

Post by Helico_expert »

sometimes after antibiotic treatment, some weird bacteria and fungus can grow in the mouth and produce weird taste. If it persist, you can check with your doctor and see if you have some fungus or yeast overgrow in the mouth.

the hunger pain is normal. It's your stomach getting healthier. some people gain weight because they feel hungry all the time.

Post Reply

Return to “Hot Topics and Common forum Issues 热门话题和常见问题”